A simple model of the derivation of fluid mechanics from the boltzmann equation

H. P. McKean

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)1-10
Number of pages10
JournalBulletin of the American Mathematical Society
Volume75
Issue number1
DOIs
StatePublished - 1969

Fingerprint

Boltzmann equation
Fluid Mechanics
Fluid mechanics
Boltzmann Equation
Model

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Cite this

A simple model of the derivation of fluid mechanics from the boltzmann equation. / McKean, H. P.

In: Bulletin of the American Mathematical Society, Vol. 75, No. 1, 1969, p. 1-10.

Research output: Contribution to journalArticle

@article{2f8a79951d1c4f3590341f6441f707bc,
title = "A simple model of the derivation of fluid mechanics from the boltzmann equation",
author = "McKean, {H. P.}",
year = "1969",
doi = "10.1090/S0002-9904-1969-12128-2",
language = "English (US)",
volume = "75",
pages = "1--10",
journal = "Bulletin of the American Mathematical Society",
issn = "0273-0979",
publisher = "American Mathematical Society",
number = "1",

}

TY - JOUR

T1 - A simple model of the derivation of fluid mechanics from the boltzmann equation

AU - McKean, H. P.

PY - 1969

Y1 - 1969

UR - http://www.scopus.com/inward/record.url?scp=84968501805&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84968501805&partnerID=8YFLogxK

U2 - 10.1090/S0002-9904-1969-12128-2

DO - 10.1090/S0002-9904-1969-12128-2

M3 - Article

VL - 75

SP - 1

EP - 10

JO - Bulletin of the American Mathematical Society

JF - Bulletin of the American Mathematical Society

SN - 0273-0979

IS - 1

ER -